MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS NA+ SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS NA+ SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8379034
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, lower than expected sodium result was obtained from a non-vitros biorad quality control processed using vitros chemistry products sodium (na+) slides lot 4284-1165-3527 on a vitros xt 7600 integrated system.Biorad lot 92980 l2 result of <75 mmol/l vs an expected result of 158.9 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The non-reproducible, lower than expected result was from a non-patient fluid and was not reported outside of the laboratory.However, the investigation cannot conclude that patient samples would not be affected if the event were to recur undetected.There has been no reported allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that a non-reproducible, lower than expected sodium result was obtained from a non-vitros biorad quality control processed using vitros chemistry products sodium (na+) slides lot 4284-1165-3527 on a vitros xt 7600 integrated system.The investigation could not determine a definitive assignable cause of the event.Based on historical quality control results, a vitros na+ lot 4284-1165-3527 performance issue is not a likely contributor of the event.However, an individual slide related issue could not be entirely ruled out.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros na+ lot 4284-1165-3527.An instrument related issue could not be entirely ruled out as a contributing factor of the event as diagnostic precision testing was not performed on the vitros xt 7600 integrated system.However, there was no evidence indicating that the instrument malfunctioned.An issue related to the biorad control is not likely a contributing factor of the event as an acceptable repeat result was obtained using the same control vial.

Brand Name
VITROS CHEMISTRY PRODUCTS NA+ SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22797960
Report Number1319809-2025-00071
Device Sequence Number18303522
Product Code JGS
UDI-Device Identifier10758750004812
UDI-Public(01)10758750004812(17)261001(11)250427(10)428411653527
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number8379034
Device Lot Number4284-1165-3527
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown